Per citar aquest document: http://ddd.uab.cat/record/57595
New strips of convergence for Dirichlet series
Defant, Andreas (Fachbereich Mathematik Universitaet)
García, Domingo (Universidad de Valencia. Departamento de Análisis Matemático)
Maestre, Manuel (Universidad de Valencia. Departamento de Análisis Matemático)

Data: 2010
Resum: In this article we study the interplay of the theory of classical Dirichlet series in one complex variable with recent development on monomial expansions of holomorphic functions in infinitely many variables. For a given Dirichlet series we obtain new strips of convergence in the complex plane related to Bohr’s classical strips of uniform but non absolute convergence.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Dirichlet series ; Power series ; Polynomials
Publicat a: Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 369-388, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_54210_05
DOI: 10.5565/PUBLMAT_54210_05
DOI: 10.5565/191389


20 p, 203.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2017-05-24



   Favorit i Compartir